Statistical convergence of integral operators generated by a single kernel


We introduce a class of double-complex integral linear operators. Some geometric properties are investigated and a statistical approximation theorem is obtained. In a particular case, our operators turn into the complex Picard operators


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


Statistical convergence; Modulus of continuity; Picard operator

Paper coordinates

O. Agratini, Statistical convergence of integral operators generated by a single kernel, Nonlinear Analysis: Theory, Methods & Applications, 75 (2012) no. 8, pp. 3465-3469,


About this paper



Publisher Name


Print ISSN


Online ISSN

google scholar link

[1] G.A. Anastassiou, O. Duman, Statistical convergence of double-complex Picard integral operators, Appl. Math. Lett. 23 (2010) 852–858.
[2] H. Fast, Sur le convergence statistique, Colloq. Math. 2 (1951) 241–244.
[3] T. Šalát, On statistically convergent sequences of real numbers, Math. Slovaca 30 (1980) 139–150.
[4] A.D. Gadjiev, C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math. 32 (2002) 129–138.
[5] S.G. Gal, Approximation by Complex Bernstein and Convolution Type Operators, in: Series in Concrete and Applicable Mathematics, vol. 8, World Scientific Publishing Co. Pte. Ltd., 2009.
[6] N. Levenberg, Approximation in CN, Surveys in Approximation Theory 2 (2006) 92–140.
[7] G.A. Anastassiou, S.G. Gal, Approximation Theory. Moduli of Continuity and Global Smoothness Preservation, Birkhäuser, Boston, 2000.


Related Posts